# SDR ASOA2016030414635

- Difficulty date: March 4, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N752EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10166
- Aircraft time: 27,195 hours, 19,326 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY LBL 9 CORRODED.  CUT AWAY DAMAGED SECTION OF FLOORBEAM IAW GREO 670-53-00-029, REV A DATED 2010-08-31.  FABRICATED FLOORBEAM SECTION IAW GREO 670-53-00-029, REV A DATED 2010-08-31.  CORROSION ON LBL9 AT BS 1031 IS OUT OF LIMITS IAW GREO 670-53-00-029, REV A DATED 2010-08-31.  REPAIRED FLOORBEAM FS 1021-1037 AT LBL9 IAW GREO 670-53-00-029, REV A DATED 2010-08-31.
